MathSciNet Relay Station
MathSciNet bibliographic data
MR388457 (52 #9293) 58F20
Block, Louis Diffeomorphisms obtained from endomorphisms. Trans. Amer. Math. Soc. 214 (1975), 403–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement